# SDR CVGA20180813001

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N525B
- Make and model: Cessna 525B
- Aircraft serial: 525B0010
- Aircraft time: 2,839 hours, 2,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THRU FL 200, CREW RECEIVED A HYD PWR ON ANNUNCIATOR. CREW LEVELED AT FL 290 AND RAN QRH. CREW WAS UNABLE TO REMEDY THE MALFUNCTION.  DECLARED AN EMERGENCY.
